en
Scientific article
Open access
English

Invariant *-products on coadjoint orbits and the Shapovalov pairing

Published inCommentarii mathematici Helvetici, vol. 80, no. 4, p. 795-810
Publication date2005
Abstract

We give an explicit formula for invariant *-products on a wide class of coadjoint orbits. The answer is expressed in terms of the Shapovalov pairing for generalized Verma modules.

Classification
  • arxiv : math.QA
Citation (ISO format)
ALEKSEEV, Anton, LACHOWSKA, A. Invariant *-products on coadjoint orbits and the Shapovalov pairing. In: Commentarii mathematici Helvetici, 2005, vol. 80, n° 4, p. 795–810. doi: 10.4171/CMH/35
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal0010-2571
604views
324downloads

Technical informations

Creation10/21/2010 9:28:00 AM
First validation10/21/2010 9:28:00 AM
Update time03/14/2023 4:07:57 PM
Status update03/14/2023 4:07:57 PM
Last indexation02/12/2024 7:26:51 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack